MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INBONE HOLDING, TOOL, M3; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

WRIGHT MEDICAL TECHNOLOGY INC INBONE HOLDING, TOOL, M3; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 200364002
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed. a review of the device history is not possible because the lot number was not communicated. should additional information become available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that during an inbone prophecy procedure the end of the holding tool snapped off inside the sz4 tibial tray.Since the holding tool snapped off inside the tibial tray the physician could not attach the poly inserter, the physician has to insert the poly by hand but could not sear it properly.It was 2mm proud when the operation was completed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.The device history record could not be reviewed because the affected device was not returned, and the lot number was not communicated.A review of the labeling did not indicate any abnormalities.Upon further investigation of provided information by healthcare professional and r&d the following was observed- "with the limited information and without any additional imaging it is difficult to say anything to this, but pe is expected to place correctly on the implant when the patient puts weight on it, otherwise with a false conjunction between the components the likelihood of wear or loosening of the component is very high.Also, from r&d of view ¿the holding tool is made of implantable material (cocr) and so the risk is low for the implant containing a piece of the tool ¿ more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.

Brand Name
INBONE HOLDING, TOOL, M3
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16584724
Report Number3010667733-2023-00137
Device Sequence Number17374834
Product Code LXH
UDI-Device Identifier00889797030854
UDI-Public00889797030854
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number200364002
Device Catalogue Number200364002
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2023
Supplement Date Received by Manufacturer06/15/2023
Initial Report FDA Received Date03/21/2023
Supplement Report FDA Received Date07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown